Alert archive / New Mexico / Wind Advisories in 2008

Wind Advisory 45, NWS Albuquerque, NM

October 12, 2008

NWS Albuquerque, NM issued this wind advisory at Oct 12, 2008, 5:06 AM MDT. It took effect at Oct 12, 2008, 9:00 AM MDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Oct 12, 2008, 5:06 AM MDT (11:06 UTC)
In effect from
Oct 12, 2008, 9:00 AM MDT
Expired
Oct 12, 2008, 7:00 PM MDT
In force
10 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KABQ 121106
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
506 AM MDT SUN OCT 12 2008

...MORE STRONG GUSTY WINDS TODAY...

.STRONG WINDS ALOFT MIXING DOWN TO THE SURFACE...COMBINED WITH A 
SIGNIFICANT SURFACE PRESSURE DIFFERENCE ACROSS THE AREA...WILL 
KEEP SURFACE WINDS STRONG AND GUSTY TODAY. THEY WILL BEGIN TO
DIMINISH BEFORE SUNSET.

NMZ004>007-121800-
/O.NEW.KABQ.WI.Y.0045.081012T1500Z-081013T0100Z/
SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY-
FAR NORTHEAST PLAINS-
INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE...
LAS VEGAS/RATON...ROY...CLAYTON
506 AM MDT SUN OCT 12 2008

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 7 PM MDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM MDT
THIS EVENING. 

SOUTH AND SOUTHWEST WINDS OF 25 TO NEAR 40 MPH WITH GUSTS BETWEEN
45 AND 55 MPH WILL BLOW MUCH OF THE DAY TODAY. THE STRONGEST WIND
SPEEDS ARE EXPECTED FROM THE EASTERN SLOPES OF THE SANGRE DE
CRISTO MOUNTAINS EASTWARD ACROSS THE NORTHEAST HIGHLANDS AND FAR
NORTHEAST PLAINS. EAST TO WEST AND SOUTHEAST TO NORTHWEST ORIENTED
ROADS WILL BE MOST IMPACTED BY CROSS WINDS.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

43/52
2 follow-up statements
000 
WWUS75 KABQ 121644
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1044 AM MDT SUN OCT 12 2008

...MORE STRONG GUSTY WINDS THIS AFTERNOON...

.STRONG WINDS ALOFT COMBINED WITH SURFACE LOW PRESSURE OVER
SOUTHEAST COLORADO WILL CREATE STRONG GUSTY WINDS OVER THE
NORTHEAST PLAINS THIS AFTERNOON. WINDS WILL GRADUALLY DIMINISH
AROUND SUNSET.

NMZ004>007-122200-
/O.CON.KABQ.WI.Y.0045.000000T0000Z-081013T0100Z/
SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY-
FAR NORTHEAST PLAINS-
INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE...
LAS VEGAS/RATON...ROY...CLAYTON
1044 AM MDT SUN OCT 12 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING. 

SOUTH SOUTHWEST WINDS OF 25 TO 30 MPH WITH GUSTS UP 45 MPH WILL
CONTINUE INTO LATE THIS AFTERNOON OVER THE NORTHEAST PLAINS. THE
STRONGEST WIND SPEEDS ARE EXPECTED FROM THE EASTERN SLOPES OF THE
SANGRE DE CRISTO MOUNTAINS EASTWARD ACROSS THE NORTHEAST HIGHLANDS
AND FAR NORTHEAST PLAINS. STRONG CROSS WINDS WILL AFFECT EAST TO
WEST ORIENTED ROADWAYS SUCH AS HIGHWAYS 64...56...AND 104.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

NMZ001-003-122200-
/O.NEW.KABQ.FZ.A.0001.081013T0800Z-081013T1500Z/
NORTHWEST PLATEAU-UPPER RIO GRANDE VALLEY-
INCLUDING THE CITIES OF...FARMINGTON...ESPANOLA
1044 AM MDT SUN OCT 12 2008

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY
MID MORNING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY
MORNING. 

CLEAR SKIES...LIGHT WINDS...AND VERY DRY AIR MOVING INTO THE
REGION THIS EVENING WILL ALLOW TEMPERATURES TO TUMBLE QUICKLY
AFTER DARK. FREEZING TEMPERATURES ARE LIKELY ACROSS THE NORTHWEST
PLATEAU AND PORTIONS OF THE UPPER RIO GRANDE VALLEY OVERNIGHT.

A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS
FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. THOSE WITH TENDER
OUTDOOR VEGETATION SHOULD TAKE NECESSARY PRECAUTIONS TO PROTECT
PLANTS FROM FREEZING TEMPERATURES.

$$

GUYER
000 
WWUS75 KABQ 122104
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
304 PM MDT SUN OCT 12 2008

...MORE STRONG GUSTY WINDS THIS EVENING THEN COLD TEMPERATURES
OVER THE NORTH AND WEST...

.STRONG WINDS ALOFT COMBINED WITH SURFACE LOW PRESSURE OVER SOUTHEAST
COLORADO WILL CONTINUE TO CREATE STRONG GUSTY WINDS OVER THE NORTHEAST
PLAINS INTO EARLY THIS EVENING. WINDS WILL GRADUALLY DIMINISH AROUND
SUNSET. VERY DRY AIR...CALM WINDS...AND CLEAR SKIES OVER THE NORTHWEST
PLATEAU AND UPPER RIO GRANDE VALLEY WILL ALLOW FOR SUB-FREEZING
TEMPERATURES OVERNIGHT.

NMZ001-130100-
/O.UPG.KABQ.FZ.A.0001.081013T0800Z-081013T1500Z/
/O.NEW.KABQ.HZ.W.0001.081013T0800Z-081013T1500Z/
NORTHWEST PLATEAU-
INCLUDING THE CITY OF...FARMINGTON
304 PM MDT SUN OCT 12 2008

...HARD FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM MDT MONDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HARD
FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM MDT MONDAY.
THE FREEZE WATCH IS NO LONGER IN EFFECT. 

CLEAR SKIES...LIGHT WINDS...AND VERY DRY AIR MOVING INTO THE REGION
THIS EVENING WILL ALLOW TEMPERATURES TO TUMBLE QUICKLY AFTER DARK.
LOW TEMPERATURES BY DAYBREAK MONDAY WILL RANGE FROM 23 TO 28 DEGREES
ACROSS MUCH OF THE NORTHWEST PLATEAU.

REMEMBER...A HARD FREEZE WARNING MEANS SEVERAL HOURS OF FREEZING
TEMPERATURES AND LOW TEMPERATURES 28 DEGREES OR COLDER ARE IMMINENT
OR HIGHLY LIKELY. THOSE WITH TENDER OUTDOOR VEGETATION SHOULD TAKE
THE NECESSARY PRECAUTIONS TO PROTECT PLANTS FROM SUB-FREEZING
TEMPERATURES.

$$

NMZ003-130100-
/O.UPG.KABQ.FZ.A.0001.081013T0800Z-081013T1500Z/
/O.NEW.KABQ.FZ.W.0002.081013T0800Z-081013T1500Z/
UPPER RIO GRANDE VALLEY-
INCLUDING THE CITY OF...ESPANOLA
304 PM MDT SUN OCT 12 2008

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM MDT MONDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM MDT MONDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

CLEAR SKIES...LIGHT WINDS...AND VERY DRY AIR MOVING INTO THE
REGION THIS EVENING WILL ALLOW TEMPERATURES TO TUMBLE QUICKLY
AFTER DARK. LOW TEMPERATURES BY DAYBREAK MONDAY WILL RANGE FROM 
29 TO 32 DEGREES ACROSS PORTIONS OF THE UPPER RIO GRANDE VALLEY.
THE MAIN AREA OF CONCERN IS FROM ESPANOLA NORTH TO ALCALDE.

REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY. THOSE WITH TENDER OUTDOOR VEGETATION
SHOULD TAKE THE NECESSARY PRECAUTIONS TO PROTECT PLAINS FROM 
FREEZING TEMPERATURES.

$$

NMZ004>007-130100-
/O.CON.KABQ.WI.Y.0045.000000T0000Z-081013T0100Z/
SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY-
FAR NORTHEAST PLAINS-
INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE...
LAS VEGAS/RATON...ROY...CLAYTON
304 PM MDT SUN OCT 12 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING. 

SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP 45 MPH WILL
CONTINUE INTO EARLY THIS EVENING OVER THE NORTHEAST PLAINS. THE
STRONGEST WIND SPEEDS ARE EXPECTED FROM THE EASTERN SLOPES OF THE
SANGRE DE CRISTO MOUNTAINS EASTWARD ACROSS THE NORTHEAST HIGHLANDS
AND FAR NORTHEAST PLAINS. STRONG CROSS WINDS WILL AFFECT EAST TO
WEST ORIENTED ROADWAYS SUCH AS HIGHWAYS 64...56...AND 104.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

GUYER

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Oct 12, 3:17 AM MDT, 1 hour 49 minutes earlier.

Area forecast discussion, Oct 12, 3:17 AM MDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
317 AM MDT SUN OCT 12 2008

.DISCUSSION...
STILL A LOT TO CONSIDER FOR THIS FCST PACKAGE...BUT WITH EARLIER
GRIDS UPDATE AND TOR WATCH PLUS SHOWERS AND STORMS ACROS E HALF
FCST AREA...AM RUNNING A LITTLE LATE. HIGHLIGHTS THIS PACKAGE ARE
ONCE AGAIN A RISK OF LOCALLY SVR STORMS ROUGHLY E QUARTER OF NM
TODAY AND POSSIBLY INTO THIS EVENING...WIND ADVISORY NE WHICH MAY
HAVE TO BE MONITORED FOR EXPANSION...WHETHER FREEZING TEMPS LATE
TONIGHT IN NW PLATEAU WILL OCCUR OVER LARGE ENOUGH AREA AND FOR
LONG ENOUGH DURATION TO WARRANT FRZ ADVISORY ISSUANCE. ALSO HOW
FAR THE PACIFIC COLD FRONT WILL ADVANCE AFTER HAVING APPARENTLY
JUST REACHED KABQ VICINITY AS OF THIS WRITING...OR IS IT A
PREFRONTAL TROUGH. AND THESE ARE JUST THE BIGGER HIGHLIGHTS. DO
PRETTY MUCH AGREE WITH SPC THAT ANOTHER ROUND OF AT LEAST
ISOLATED SVR STORMS POSSIBLE AS INDICATED IN THEIR DAY 1 GRAPHIC.
HAVE BEEFED UP WX WORDING THERE AS A RESULT. WHILE WIND FIELD
ALOFT WILL HAVE RELAXED SLIGHTLY TODAY...STILL SHOULD BE
SUFFICIENT TO HELP VENT UPDRAFTS. ALSO DRY MID LEVEL PUNCH TO BE
FARTHER E...NEARER THE SFC CONVERGENCE AND MAY HELP THE DYNAMIC
MIX A BIT. AS FOR FREEZE ADVISORY POTENTIAL...AM STILL A LITTLE
CONCERNED ABOUT WHETHER SOME CLOUDS MAY HANG BACK ON OCCASION
THERE TONIGHT. DESPITE SFC DEWPOINT PLUNGE THERE IS STILL SOME
CLOUDINESS THERE EARLY THIS MORNING INDICATING SOME MOISTURE AND
WEAK LIFT ONGOING AND WITH TROUGH AXIS SHARPENING UP LATER TONIGHT
INTO MON TO W OF KFMN AM WONDERING JUST HOW CLEAR THEY WILL BE
TONIGHT DESPITE THE MODELS INSISTENCE OF DRY SLOT CONTINUING IN
PLACE OVER THE WEST. WILL HOLD OF ON ADVISORY THERE FOR NOW...BUT
MAY ISSUE SPS ABOUT THE CHILL THERE BEFORE END OF SHIFT. FEEL
PACIFIC FRONT WILL MAKE LITTLE SIGNIFICANT HEADWAY E TODAY...MAY
EVEN ONLY MAKE IT TO CENTRAL MTN CHAIN. WITH ENOUGH DRYING LIKELY
IN PLACE ACROSS CENTRAL NM IN VCNTY OF FRONT...EXPECTING
SIGNIFICANTLY LOWER POPS TODAY MOST OF THIS AREA. BUT ISOLATED TO
LOCALLY SCATTERED INSTABILITY SHOWERS OR STORMS A POSSIBILITY WITH
THE CYCLONIC CIRCULATION STILL IN PLACE...DECENT ENOUGH H5 TO H7
LAPSE RATES AND THE MOISTURE GRADIENT/SFC BOUNDARY STILL CLOSE
ENOUGH TO AID MINIMAL TO MODERATE HEATING FOR SHOWER DVLPMT. NO
TIME TO DISCUSS BACK DOOR FRONT COMING IN NEXT 24 TO 48 HRS OR
SO...SEE FIRE WX DISCUSSION. TIME LONG SINCE UP...GOTTA GO.

43

&&

.AVIATION...
SCATTERED THUNDERSTORMS WILL CONTINUE INTO THE EARLY MORNING OVER
THE EAST CENTRAL TO SOUTHEASTERN PLAINS WHERE MVFR CIGS WILL PREVAIL
IN SOME LOCALES. ACTIVITY WILL BE MORE ISOLATED OVER NORTHERN
MOUNTAINS EASTWARD INTO THE NORTHEASTERN PLAINS...BUT A FEW
LOCALIZED MVFR CIGS WILL BE POSSIBLE ALONG WITH MOUNTAIN
OBSCURATIONS. GUSTY WINDS THIS AFTERNOON WILL BE STRONGEST OVER
SANGRE DE CRISTOS AND INTO PORTIONS OF THE NORTHEAST HIGHLANDS WHERE
GUSTS UP TO 35 AND 45 KT WILL BE POSSIBLE. 52

NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z.

&&

.FIRE WEATHER...
STRONG UPPER LEVEL LOW WILL CONTINUE TO IMPACT NORTHERN AND CENTRAL
NEW MEXICO THROUGH THE FIRST PART OF THE WORK WEEK KEEPING A SHARP
CONTRAST IN WEATHER AND HUMIDITIES OVER THE STATE. FOR SUNDAY A DRAMATIC
DRYING TREND WILL OCCUR OVER THE NORTHWESTERN THIRD OF THE STATE
WHERE DEWPOINTS WILL DROP AND THUS RELATIVE HUMIDITIES WILL DECLINE
INTO THE TEENS. IN THE EASTERN HALF OF THE STATE SHOWERS AND
THUNDERSTORMS WILL WORK THEIR WAY NORTHEASTWARD INTO TEXAS KEEPING
BREEZY CONDITIONS...YET CLOUDY AND RATHER DAMP CONDITIONS. A STRONG
BACK DOOR FRONT WILL ENTER THE EASTERN PLAINS MONDAY AND INTO MONDAY
NIGHT WITH THE NORTHWESTERN HALF OF THE STATE REMAINING DRY WITH LOW
DAYTIME HUMIDITIES. SHOWERS WILL CONTINUE TO FAVOR THE EASTERN
PLAINS NEAR AND BEHIND THE FRONT BEFORE IT SPILL THROUGH CENTRAL
GAPS BY TUESDAY MORNING. THE FINAL PIECE OF UPPER LEVEL ENERGY
ASSOCIATED WITH THE LOW PRESSURE SYSTEM WILL THEN SWING ACROSS THE
FORECAST AREA LATE TUESDAY ALLOWING A MORE GENERIC WESTERLY FLOW
ALOFT AND A SHUTTING DOWN OF PRECIPITATION. 52

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  63  29  61  31 /   5   5   5   5
GALLUP..........................  59  23  58  23 /   5   5   0   5
GRANTS..........................  64  27  61  27 /  20   5   5   5
GLENWOOD........................  68  39  69  40 /  20   5   5  10
CHAMA...........................  54  27  49  27 /  30  10  10  10
LOS ALAMOS......................  62  41  58  39 /  40  20  20  20
RED RIVER.......................  59  30  50  30 /  50  30  20  20
TAOS............................  63  38  55  33 /  50  20  20  20
SANTA FE........................  64  42  62  41 /  50  20  20  20
SANTA FE AIRPORT................  67  43  65  36 /  50  20  20  20
ESPANOLA........................  69  42  66  37 /  40  20  20  20
ALBUQUERQUE HEIGHTS.............  71  50  70  44 /  30  10  10  20
ALBUQUERQUE VALLEY..............  73  47  72  45 /  30  10  10  20
ALBUQUERQUE FOOTHILLS...........  68  47  67  39 /  30  10  10  20
ALBUQUERQUE WEST MESA...........  72  47  70  41 /  30  10  10  20
SOCORRO.........................  75  46  70  42 /  30  10  10  10
SANDIA PARK/CEDAR CREST.........  66  39  65  41 /  40  10  10  20
MORIARTY/ESTANCIA...............  68  42  63  36 /  40  20  10  20
CARRIZOZO.......................  73  49  63  42 /  40  20  20  20
RUIDOSO.........................  64  43  60  41 /  40  20  20  20
RATON...........................  69  43  52  34 /  40  30  30  30
LAS VEGAS.......................  66  45  55  35 /  40  20  30  30
ROY.............................  71  45  54  34 /  50  20  30  30
CLAYTON.........................  74  45  51  37 /  60  50  40  40
SANTA ROSA......................  77  51  59  42 /  40  20  30  40
TUCUMCARI.......................  76  54  60  43 /  60  30  40  40
FORT SUMNER.....................  77  54  62  44 /  60  30  30  40
CLOVIS..........................  74  53  62  43 /  60  40  40  40
PORTALES........................  76  55  64  46 /  60  40  30  40
ROSWELL.........................  78  59  71  49 /  50  20  30  30

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM MDT THIS EVENING FOR
THE FOLLOWING ZONES...NMZ004-005.

&&

43/52
Hazardous weather outlook, Oct 11, 7:25 PM MDT, 9 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
725 PM MDT SAT OCT 11 2008

UPDATE TO EXPAND SEVERE THUNDERSTORM RISK AREA.

NMZ001>021-026-121200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
725 PM MDT SAT OCT 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TONIGHT

THE POTENTIAL EXISTS FOR A FEW SEVERE THUNDERSTORMS OVER MOST OF THE
EASTERN THIRD OF NEW MEXICO UNTIL AROUND 1 AM. DAMAGING
WINDS...LARGE HAIL AND ISOLATED TORNADOES ARE POSSIBLE.

SOUTH AND SOUTHWEST WINDS WILL CONTINUE TO BLOW AT 20 TO 35 MPH WITH
GUSTS TO AROUND 50 OR 55 MPH THROUGH THE LATE EVENING HOURS AND
OVERNIGHT HOURS ACROSS MUCH OF NORTHERN AND CENTRAL NEW MEXICO.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SUNDAY AFTERNOON AND
EARLY EVENING ACROSS THE COUNTIES BORDERING TEXAS. THE GREATEST
THREATS ARE DAMAGING WIND AND HAIL.

THERE IS A GOOD CHANCE OF A SIGNIFICANT FROST OR FREEZE AS EARLY AS
LATE SUNDAY OR MONDAY NIGHT ACROSS THE NORTHWEST QUARTER TO THIRD OF
THE STATE...BUT THERE IS SOME UNCERTAINTY AS TO WHETHER CLOUDS AND
WINDS WILL DIMINISH ENOUGH TO ALLOW WIDESPREAD SUBFREEZING
TEMPERATURES.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD STAY TUNED TO THE LATEST WEATHER
STATEMENTS...FORECASTS...WATCHES AND WARNINGS.  TO REPORT SEVERE
WEATHER...CONTACT THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE OR
LOCAL LAW ENFORCEMENT.

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 11, 6:27 PM MDTSevere Thunderstorm WarningABQChaves33 min
Oct 11, 6:40 PM MDTSevere Thunderstorm WarningABQSan Miguel, Santa Fe35 min
Oct 11, 7:05 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Mora, San Miguel55 min
Oct 11, 8:26 PM MDTSevere Thunderstorm WarningABQColfax, Union34 min
Oct 11, 8:41 PM MDTSevere Thunderstorm WarningABQChaves48 min
Oct 11, 8:59 PM MDTSevere Thunderstorm WarningABQColfax, Union46 min
Oct 12, 10:44 AM MDTFreeze WatchABQ4 hr
Oct 12, 3:04 PM MDTFreeze WarningABQ18 hr
Oct 12, 3:04 PM MDTHard Freeze WarningABQ18 hr

Nearby

Wind Advisories in New Mexico, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.